# SDR F3LA200200252

- Difficulty date: August 28, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N307FL
- Make and model: Boeing 737-36Q
- Aircraft serial: 28760
- Aircraft time: 15,771 hours, 7,104 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, INSPECTION REPORTED SMALL GOUGE IN OUTER FUSELAGE SKIN AT BS 203, STR 18R.  REPAIRED DAMAGE PER SRM 53-00-01 FIG 202.
